MAUDE Adverse Event Report: B.BRAUN MEDICAL SAS VENATECH CONVERTIBLE FILTER; VENA CAVA FILTER SYSTEM

B.BRAUN MEDICAL SAS VENATECH CONVERTIBLE FILTER; VENA CAVA FILTER SYSTEM
Model Number 5010028
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Improper or Incorrect Procedure or Method (2017); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation: batch history review is not possible because neither batch number is unknown.The involved device is not available for investigation; the filter is still implanted in the patient's body.A x-rays picture was forwarded for analysis.It shows two distorted stabilizers but it does not allow us to determine the origin of the incorrect filter deployment.Conclusion: the elements received do not allow us to determine the root cause of this incident.There is no upward trend on similar incidents.No corrective action is envisaged.B braun medical sas has provided all the information currently available.In spite of all reasonable efforts being made to obtain further information, at this time we have not met with success.
 
Event or Problem Description
Upon placement, the filter did not open and one leg is extending outside the filter profile.Pre-placement cavogram is not available for review.The final film taken after implantation is available.The indication for filter implantation is unknown.The approach was jugular.The diameter of the vena cava before implantation is unknown.A second filter was not used to complete the procedure.Physician reports that the patient is very ill and the account does not expect any further intervention regarding this filter.There was no pressure felt or catching of the hooks in the distal portion of the sheath.Very flat ivc and the fellow deployed it probably by pushing it forward, so it caught on the wall.

Brand Name
VENATECH CONVERTIBLE FILTER
Common Device Name
VENA CAVA FILTER SYSTEM
Manufacturer (Section D)
B.BRAUN MEDICAL SAS
26 rue armengaud
saint cloud, 92210
FR  92210
MDR Report Key10906179
Report Number9612452-2020-00043
Device Sequence Number11439550
Product Code DTK
UDI-Device Identifier04027478130752
UDI-Public04027478130752
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K152765
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5010028
Device Catalogue Number5010028
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2020
Initial Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;